# SDR RAAA99B2047

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65216361
- Condition: Missing
- Location: Lg Mlg
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT UHPP FOUND LT MLG WING DOOR MISSING FROM AIRCRAFT.  INSPECTION REVEALED THE FOLLOWING DOOR HINGES SHEARED AT HINGE LINE.  DOOR ACTUATING ROD NOT DAMAGED, ACT ROD TO WING DOOR ATTACH BOLT MISSING, WING PANEL NR 1 HAD ONE 8 INCH LONG GOUGE .375 INCH DEEP, WNG PANEL NR 2 HAS ONE 6 INCHES LONG .375 INCH DEEP GOUGE.  AIRCRAFT FERRIED TO ANC MAINTENANCE BASE.  DOOR REPLACEMENT AND REPAIRS IN PROGRESS.  SUBMITTER STATES, DOOR ACTUATING ROD TO WING DOOR ATTACH BOLT FAILED CAUSING  DOOR TO OPEN AND DEPART THE AIRCRAFT.
